# SDR HEEA078542

- Difficulty date: April 1, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- Aircraft time: 19,000 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: AB205050400063
- Part serial: AB0184
- Condition: Failed
- Location: Mlg
- Part time: 2,096 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PASSENGER LOADING (ENGINES SECURED) AFT CROSSTUBE FAILED ONE INCH OUTBOARD OF RIGHT HAND ATTACHMENT POINT (STRESS MARKS ON TUBE INDICATES FAILURE STARTED AT THE 12 O`CLOCK POSITION).  AIRCRAFT SETTLED TO THE RIGHT RESULTING IN DAMAGE TO RIGHT HAND AFT FLOAT BOARD ASSEMBLY AND TO THE RIGHT HAND SKID TUBE IN THE AREA OF THE FWD SADDLE. REPLACED AFT CROSSTUBE AND RT SKID TUBE.
